Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 1,     Spring 2003

 

PERIODIC SOLUTIONS OF DELAYED PERIODIC NICHOLSON'S BLOWFLIES MODELS
Y. CHEN

Abstract. We consider some modified delayed periodic Nicholson's blowflies models. Using the theory of coincidence degree, we obtain some easily verifiable sufficient conditions for the existence of positive periodic solutions. The results not only greatly improve on but also complement some existing ones. Moreover, new arguments are employed to get bounds of solutions to the operator equation Lx = λNx.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)